# SDR DALA2020111103669

- Difficulty date: November 4, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE AT OPEN FASTENER HOLE 7, CRACK DIRECTION IS 10 O'CLOCK, AT FWD GALLEY AREA .  CORRECTIVE ACTION: PERFORMED REPAIR ON FR 16 RT SIDE AT PASSENGER 7, AS PER PRI 588168-14AD REV 0, 1 AND ERA 588168-14 REV ORIGINAL.
